# SDR AALA202307074661

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737823
- Aircraft serial: 31241
- Aircraft time: 20,842 hours, 8,746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS L2 SLIDE IS HANGING TOO LOW CAUSING GIRT BAR INTERFERENCE. RESTOWED GIRT BAR FLAP AS REQUIRED.
